| Model Number |
GIF-HQ190 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, that the videoscope had a fuzzy image.There were no reports of patient harm as a result of this event.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, since the customer¿s allegation was not reproduced, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.